# SDR HALA2010090100393

- Difficulty date: September 1, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 71,039 hours, 31,636 cycles
- Engine: Ge CF680A2
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284F
- Part serial: 3156
- Condition: Failed
- Location: Right
- Part time: 56,738 hours, 23,813 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS -  RT IDG DRIVE LIGHT INTERMITTENLTY OFF.  PRECAUTIONARY REPLACED RT GCU IAW AMM24-22-02.  OPS CK GOOD, GROUND RAN CK GOOD.
